MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 7; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 7; CEMENTLESS STEM
Catalog Number 01.39.207
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2018; lot 162951: (b)(4) items manufactured and released on 30 june 2016.Expiration date:2021-06-15; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed on 26 june 2018 by r&d product manager: preliminary visual analysis does not highlight any particular sign of device-related implant failure.Clinical evaluation performed by medical affairs (b)(4) on 10 july 2018: partial hip revision occurred 1 year after primary cementless total hip arthroplasty in a (b)(4) year old man.According to the report, the stem subsided.Initial stem position cannot be assessed not having the immediate postoperative images.The date of subsidence is not known, and the cause cannot be determined with the information at hand.The images of the stem lead to think that no osseointegration took place, but we cannot determine for which reason.
 
Event or Problem Description
About 1 year after primary the surgeon revised the patient for a stem subsidence.The surgeon replaced successfully the stem and the head.The surgery was completed successfully.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 7
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7685637
Report Number3005180920-2018-00503
Device Sequence Number1398604
Product Code LZO
UDI-Device Identifier07630030885679
UDI-Public07630030885679
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2021
Device Catalogue Number01.39.207
Device Lot Number162951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR